Continuous canonical correlation analysis

Loading...
Thumbnail Image
Date
2005
DOI
Open Access Location
Journal Title
Journal ISSN
Volume Title
Publisher
Massey University
Rights
Abstract
Given a bivariate distribution, the set of canonical correlations and functions is in general finite or countable. By using an inner product between two functions via an extension of the covariance, we find all the canonical correlations and functions for the so-called Cuadras-Aug´e copula and prove the continuous dimensionality of this distribution.
Description
Keywords
Canonical correlation analysis
Citation
Cuadras, C.M. (2005), Continuous canonical correlation analysis, Research Letters in the Information and Mathematical Sciences, 8, 97-103